| Model Number |
DTMA1D1 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Loss of consciousness (2418)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4469 lead implanted: (b)(6) 2023, 693565 lead implanted: (b)(6) 2010, 419688 lead implanted: (b)(6) 2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient presented to the emergency room unconscious with no underlying rhythm.Attempts to interrogate the device with two different programmers were made but telemetry could not be obtained.The device was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Corrected: d10.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.